My wife has been getting migraines for about
a year now. She is 29 years old. Normally, she can break it a few hours after using medication. It seems as if the effects are more intense when her period is about
to start. We've told this to the neuroligist also. She is on a lot.... of medicine. She went get a birth control shot about
7 days ago.. mainly because it stopped her period last time she had taken it.
She's been having a migraine for about 25 days and has been in the hospital for 4 days on the iv.. getting a numerous amount of different medications. She has been getting a very small amount of sleep. The migraines keep going for.. a 9 to 7 then they climb back up.. and they want to keep her in there until it breaks.. BUT I don't see this helping her. My opinion is that some of these med's may be helping trigger it.. even more.
A few things about her.. She is small, and skinny. She eats a lot.. but not the most healthy of meals. She has a problem sleeping causing her to take sleeping meds sometimes.. She has never had a problem with migraines before this. She's a very social individual and these migraines are ruining her life. We have a 4 year old girl together and she is the greatest possible mom for this little girl. She needs a solution!!